# SDR HALA2018053000263

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 9,003 hours, 1,380 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU LOW OIL LEVEL 8 MIN RUN TIME. REPLENISHED APU OIL AS REQUIRED PER AMM 12-13-49. OIL LEVEL CHECKGOOD. NO DEFECTS/ MESSAGES NOTED. OK FOR SERVICE.
